HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

MASS SUPPLY TO GALACTIC CENTER DUE TO NESTED BARS IN THE GALAXY

Files in This Item:
apj_691_2_1525.pdf1.9 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/48499

Title: MASS SUPPLY TO GALACTIC CENTER DUE TO NESTED BARS IN THE GALAXY
Authors: Namekata, Daisuke Browse this author
Habe, Asao Browse this author →KAKEN DB
Matsui, Hidenori Browse this author
Saitoh, Takayuki R. Browse this author
Keywords: Galaxy: center
Galaxy: kinematics and dynamics;
methods: numerical
Issue Date: 1-Feb-2009
Publisher: IOP Publishing
Journal Title: The Astrophysical Journal
Volume: 691
Issue: 2
Start Page: 1525
End Page: 1539
Publisher DOI: 10.1088/0004-637X/691/2/1525
Abstract: We investigate a rapid mass supply process by nested bars in the Galaxy by numerical simulation. We simulate gas flow in the whole Galaxy disk with nested bars, which are the outer bar and the inner bar, with a high spatial resolution in the Galactic central region. We assume two cases of the inner bar size: one smaller and one larger than the radius of the 200 pc gas ring which corresponds to the central molecular zone. From our numerical results, in the large size bar cases, the inner bars with large elongation induce sufficient mass inflow and destroy the 200 pc gas ring. On the other hand, in the small size bar cases, the inner bars with large elongation induce large mass inflow and do not destroy the 200 pc gas ring. This mass inflow is caused by straight shocks excited by the inner bar. In this case, nuclear gas disks of ~15 pc radius are formed. The nuclear gas disks are self-gravitationally unstable and we expect the formation of compact star clusters under a strong tidal force in the nuclear gas disks. We discuss the evolution of the nuclear gas disk.
Rights: Published under licence in [The Astrophysical Journal] by IOP Publishing Ltd.
Type: article
URI: http://hdl.handle.net/2115/48499
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 羽部 朝男

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University